# SDR 02FDEA00611

- Difficulty date: August 10, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N208
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 FLOORBEAM IS CHAFED RBL 43 TO LBL 56 WL 208 UPPER AFT FLANGE.  REMOVED AND REPLACED FLOORBEAM PER EA 7-5310-65351.
